Publications of G. Di Pillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Di Pillo G., in the category Journal Articles (or show them all):   (Items found: 15)


2016 | 2011 | 2010 | 2005 | 2003 | 1991 | 1989 | 1988 | 1987 | 1986 | 1985 | 1984 | 1982

2016  [top]

2011  [top]

2010  [top]

2005  [top]
  • Di Pillo G., Lucidi S., Palagi L.: Convergence to 2nd order stationary points of a primal-dual algorithm model for nonlinear programming, Mathematics of Operations Research 30 (4), 897-1015, 2005

2003  [top]

1991  [top]
  • Di Pillo G., Facchinei F., Grippo L.: A RQP Algorithm Using a Differentiable Exact Penalty Function for Inequality Constrained Problems, Mathematical Programming, 1991

1989  [top]
  • Di Pillo G., Grippo L.: Exact Penalty Functions in Constrained Optimization Problems, SIAM Journal on Control and Optimization 27, 1989

1988  [top]
  • Di Pillo G., Grippo L.: On the Exactness of a Class of Nondifferentiable penalty Functions, Journal of Optimization Theory and Applications 57, 1988

1987  [top]
  • Di Pillo G., Grippo L.: Recent Results on Exact Penalty Functions for Constrained Optimization, Ricerca Operativa 41, 1987

1986  [top]
  • Di Pillo G., Grippo L.: An Exact Penalty Method with Global Convergence Properties for Nonlinear Programming Problems, Mathematical Programming 36, 1986

1985  [top]
  • Di Pillo G., Grippo L.: A Continuously Differentiable Exact Penalty Function for Nonlinear Programming Problems with Inequality Constraints, SIAM Journal on Control and Optimization 23, 1985

1984  [top]
  • Di Pillo G., Grippo L., Lampariello F.: A Newton-type Computing Technique for Optimal Control Problems, International Journal on Optimal Control, Applications and Methods 5, 1984

1982  [top]
  • Di Pillo G., Grippo L.: A New Augmented Lagrangian Function for Inequality Constraints in Nonlinear Programming Problems, Journal of Optimization Theory and Applications 36, 1982
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -